# SDR FDEA201705031346

- Difficulty date: May 3, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 77,862 hours, 18,738 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Part number: 0070G3
- Condition: Failed
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT AT SLAT RETRACTION, RECEIVED AN AUDIBLE WARNING FOR THE LANDING GEAR.  WARNING CONTINUED UNTIL CAWS TO/LDG/CABIN ALT, CIRCUIT BREAKER WAS PULLED.  CYCLED LANDING GEAR PRIOR TO  PULLING CIRCUIT BREAKER.  THE WARNING STOPPED, BUT WHEN GEAR WAS  RETRACTED, RECEIVED WARNING AGAIN.  NO OTHER  VISIBLE FLAP SLAT OR LANDING GEAR LIGHTS OR WARNINGS.  REMOVED AND REPLACED THE LT, OTBD FLAP POSITION IAW AMM 27-54-02-4.  DURING OPS CHECK AT 28 DEGREES, TRANSMITTER READ 0.0. DEGREES INDICATED,  THE PREVIOUS TRANSMITTER WAS  INSTALLED AND CLOCKED 90 DEGREES OUT.  ADJUSTED NEW TRANSMITTER IAW AMM 27-50-00-5. FOUND LT INBD TRANSMITTER HIGH 1 DEGREE, AND RT INBD TRANSMITTER HIGH 1.5 DEGREE, ADJUSTED TRANSMITTERS IAW AMM  27-50-00-5. ALL TRANSMITTERS OPS CHECKED GOOD IAW AMM 27-54-00-5.  REMOVED AND REPLACED RT INBD FLAP TRANSMITTER IAW AMM 27-54-04-4. OPS CHECKED GOOD IAW AMM 27-50-00-5.
